# SDR DALA2023032102096

- Difficulty date: March 21, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 67,944 hours, 8,880 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 L/G HANDLE WOULD NOT RETRACT ON TAKE OFF. PER CHECK LIST LGCIU COMPUTER RESET ACCOMPLISHED. L/G RETRACTED AND OPERATIONS NORMAL. CORRECTIVE ACTION: PER MCC REQUEST, REPLACED LGCIU #1. (4162956)
